Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 2, Pages 315-335
http://dx.doi.org/10.1155/S0161171282000301

The solution of the functional equation of D'Alembert's type for commutative groups

Department of Statistics, Purdue University, West Lafayette, Indiana 47907, USA

Received 2 June 1980; Revised 11 December 1980

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. L. Rukhin, “The solution of the functional equation of D'Alembert's type for commutative groups,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 2, pp. 315-335, 1982. doi:10.1155/S0161171282000301